# SDR DALA2022051603362

- Difficulty date: May 11, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 77,022 hours, 29,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 DURING SERVICE CHECK FOUND R4 DOOR FRAME STOP PLATE MISSING FROM UPPER AFT STOP. CORRECTIVE ACTION: REPLACED R4 DOOR FRAME UPPER AFT STOP PLATE PER B757 AMM 52-11. (8808704)
